# SDR TAMF20060010S

- Difficulty date: March 7, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767-200
- Aircraft serial: 23804
- Aircraft time: 67,712 hours, 24,550 cycles
- Engine: Ge CF680C
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Ws 460.2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION WAS FOUND A CORROSION ON LEADING EDGE SLAT NR 5, STA WS 460.2. / DAMAGE WILL BE REPAIRED IAW EWO 767 57-009 AND MFG SERVICE REQUEST ID 1-171332193. FAA FORM 8100-9 MUST BE ISSUED APPROVING THIS REPAIR.
